Spectral Disjointness of Dynamical Systems Related to Some Arithmetic Functions

Peter Grabner, Pierre Liardet, Robert Tichy

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)213-244
JournalPublicationes Mathematicae
Volume66
Publication statusPublished - 2005

Cite this

Spectral Disjointness of Dynamical Systems Related to Some Arithmetic Functions. / Grabner, Peter; Liardet, Pierre; Tichy, Robert.

In: Publicationes Mathematicae, Vol. 66, 2005, p. 213-244.

Research output: Contribution to journalArticleResearchpeer-review

@article{54220dc37b044366838250915775d7fd,
title = "Spectral Disjointness of Dynamical Systems Related to Some Arithmetic Functions",
author = "Peter Grabner and Pierre Liardet and Robert Tichy",
year = "2005",
language = "English",
volume = "66",
pages = "213--244",
journal = "Publicationes Mathematicae",
issn = "0033-3883",
publisher = "Kossuth Lajos Tudomanyegyetem",

}

TY - JOUR

T1 - Spectral Disjointness of Dynamical Systems Related to Some Arithmetic Functions

AU - Grabner, Peter

AU - Liardet, Pierre

AU - Tichy, Robert

PY - 2005

Y1 - 2005

M3 - Article

VL - 66

SP - 213

EP - 244

JO - Publicationes Mathematicae

JF - Publicationes Mathematicae

SN - 0033-3883

ER -